Journal article

Moduli space of nonnegatively curved metrics on manifolds of dimension 4k + 1

DOKPE

  • 2022
Published in:
  • Algebraic & Geometric Topology. - 2022, vol. 22, no. 1, p. 325-347
English In each dimension 4k + 1≥ 9, we exhibit infinite families of closed manifolds with fundamental group Z2 for which the moduli space of metrics of nonnegative sectional curvature has infinitely many path components. Examples of closed manifolds with finite fundamental group with this property were known before only in dimension 5 and dimensions 4k + 3 ≥ 7.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Custom field 3
Mathematical Subject Classification: Primary: 53C20, 58D27, 58J28 Secondary: 19K56, 53C27, 57R55
Language
  • English
Classification
Mathematics
License
License undefined
Open access status
green
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/320625
Statistics

Document views: 8 File downloads:
  • agt-v22-n1-p09-p_moduli_4k_plus_one.pdf: 3